# SDR ASOA03522

- Difficulty date: October 19, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Bracket
- Part number: S53975102205
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE RIGHT MAIN LANDING GEAR UPSTOP UPPER SUPPORT BRACKET ON THE TOP SIDE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR UPSTOP UPPER SUPPORT BRACKET IAW SRM 51-00. (M)
